# SDR EIAA2011145

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MED FWD FRAME UNDER UPPER HINGE CUTOUT DOUBLER CRACKED.  CRACKED DOUBLER REMOVED AND REPAIR CARRIED OUT PER B747 SRM 52-10-02, FIG 13.
